List of citations in Numdam for : Heights of algebraic points on subvarieties of abelian varieties

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 4, p. 779-792


Corvaja, Pietro; Zannier, Umberto

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 1, p. 76-92

Rémond, Gaël

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 2, p. 191-212

David, Sinnou; Philippon, Patrice

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 3, p. 489-543

Bombieri, Enrico; Cohen, Paula B.

With the contributions of : Zannier, Umberto

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 155-178

Abbes, Ahmed

Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 825, p. 141-166